Basis partition polynomials, overpartitions and the Rogers-Ramanujan identities

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper, a common generalization of the Rogers-Ramanujan series and the generating function for basis partitions is studied. This leads naturally to a sequence of polynomials, called BsP-polynomials. In turn, the BsP-polynomials provide simultaneously a proof of the Rogers-Ramanujan identities and a new, more rapidly converging series expansion for the basis partition generating function. Finally the basis partitions are identified with a natural set of overpartitions.

Original languageEnglish (US)
Pages (from-to)62-68
Number of pages7
JournalJournal of Approximation Theory
Volume197
DOIs
StatePublished - Sep 1 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Basis partition polynomials, overpartitions and the Rogers-Ramanujan identities'. Together they form a unique fingerprint.

  • Cite this